Format

Send to

Choose Destination
Mult Scler. 2016 Dec;22(14):1888-1890. Epub 2016 Apr 26.

Development of a primary cutaneous CD30(+) anaplastic large-cell T-cell lymphoma during treatment of multiple sclerosis with fingolimod.

Author information

1
Department of Dermatology and Venereology, Harzklinikum Dorothea Christiane Erxleben, Quedlinburg, Germany dpapathem@live.com.
2
Department of Dermatology and Venereology, Harzklinikum Dorothea Christiane Erxleben, Quedlinburg, Germany.
3
Department of Pathology, Harzklinikum Dorothea Christiane Erxleben, Quedlinburg, Germany.
4
Department of Neurology, University of Rostock, Rostock, Germany.

Abstract

BACKGROUND:

The appearance of solid tumors und lymphomas during treatment with fingolimod was observed in studies and has been described in case reports.

OBJECTIVE:

To report a case of primary cutaneous CD30(+) anaplastic large-cell T-cell lymphoma during treatment of multiple sclerosis (MS) with fingolimod.

METHODS:

Case study.

RESULTS:

Our patient developed a lymphoma a few weeks after initialization of therapy with fingolimod; 5 weeks after discontinuation of treatment the lesions resolved.

CONCLUSION:

Causality of fingolimod is indicated by the fact that the skin lesions appeared after commencement of treatment and resolved after discontinuation of therapy. This case serves as a reminder of the potential side effects of fingolimod.

KEYWORDS:

Fingolimod; adverse side effects; lymphoma; multiple sclerosis; primary cutaneous CD30(+) anaplastic large-cell T-cell lymphoma; skin

PMID:
27207455
DOI:
10.1177/1352458516645868
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Atypon
Loading ...
Support Center